# SDR CALA2022091602380

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: D5323058520007
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BOTTOM FRAME TORSION BOX HAS CORROSION SPOTS ON UPPER SURFACE PER HAECO LCQ NR 9290355/30355 GENERATED BY V919150 (A3NB-05-3-6013) REMOVED & REPLACED COVER SHEET TORSION BOX IAW A320 SRM 51-42-11 -001. PERFORMED BY V052030 INSP BY V061771.
